# SDR F3LA200800410

- Difficulty date: July 2, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 25,151 hours, 11,024 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 2565 · Escape Slide
- Part: Stud
- Part number: 62158101
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY CHECK MAINT NOTED THE L1 DOOR EVACUATION SLIDE AT ATTACH BOLT BROKEN AFT SIDE OF L1 DOOR EVACUATION SLIDE. MAINT REMOVED AND REPLACED ATTACH STUD ASSY ON AFT SIDE OF L1 DOOR SLIDE IAW THE REQUIREMENTS OF AMM 25-62-44-400-007. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE AND THE AC WAS RETURNED TO SERVICE. (B)
